MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SPLASHWIRE; SPLASHWIRE GUIDE WIRE

MERIT MEDICAL SYSTEMS, INC. SPLASHWIRE; SPLASHWIRE GUIDE WIRE
Catalog Number MSWSTFA35260EX
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for investigation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleged that the access sheath had to be removed from the patient because the coating of the access guidewire was collecting at the sheath valve.After sheath removal, the clear gelatinous material was flushed from the access sheath/sheath valve.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and one similar complaint for this lot number were identified.

Brand Name
SPLASHWIRE
Common Device Name
SPLASHWIRE GUIDE WIRE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key18747096
Report Number9616662-2024-00001
Device Sequence Number6309258
Product Code DQX
UDI-Device Identifier00884450529447
UDI-Public00884450529447
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K201595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Catalogue NumberMSWSTFA35260EX
Device Lot NumberK2760165
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown